# SDR 96FDEA00841

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Dented
- Location: Bs 205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0183 004, BULGE IN SKIN BS 205 RBL 12 WL 168.  *S/D*  REPAIRED BULGE IN SKIN AT BS 205, RBL 12, WL 168 IAW SRM 53-30-3.
